# SDR SIMA993271

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306AE
- Make and model: Saab 340B
- Aircraft serial: 340B306
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3071BPEGPL
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - FLT 3212 - FLOOR PROXIMITY LIGHT ADJACENT TO SEAT 8A DOES NOT ILLUMINATE.  REMOVED AND REPLACED FLOOR PROXIMITY LIGHT BULB.  OPERATIONAL CHECK GOOD.  (M)
